# SDR CALA2024071502032

- Difficulty date: July 10, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 47,959 hours, 16,853 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250452020
- Condition: Faulted
- Location: Engine Egt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG ESN 896345 CHRONIC HISTORY EGT INDICATION FAULTS, CURRENT EEC BITE CHECK FAULT 77-20861 FINDING IN LP 8564232.   REMOVE AND REPLACE CJ9 & CJ10 HARNESSES PE R AMM TASKS 73-21-06-000-803-F00 AND 73-21-06-400-803-F00, AND ( 2) REMOVE AND REPLACE J9 & J10 HARNESSES PER AMM TASKS 73-21-06- 000-802-F00 AND 73-21-06-400-802-F00, AND (3) REMOVE AND REPLACE T495 PROBES (QTY=4) ALL LOCATIONS S1,S2,S3,S4 PER AMM 77-21-01/4 01. DUE TO CHRONIC HISTORY, RECOMMEND TO INSTALL ONLY BRAND-NEW (TSN=0) HARDWARE FOR CJ9, CJ10, J9, J10, AND 4EA T49.5 EGT PROBE S. PLEASE RECORD ANY FINDIGNS & CORRECTIVE ACTIONS IN THIS LOGPAGE. PER AMM TASK 73-21-06-000-802-F00. ALL PARTS REMOVED PLACED ON TABEL NEAR ENGINE. ALL CBS PULLED PER AMM IN FLIGHT DECK CARRIED BY ELB REMOVED CORE ENGINE HARNESS AND CJ9 AND CJ10 PER AMM TASK 73-21-06-000-803-F00. ALSO REMOVED 3 OCLOCK STRUT HARNESS COVER TASK 73-21-06-000-802-F00 AND TASK 73-21-06-400-802-F00. SHROUD INSTALL. PARTS USED:  29-7200-3-0444,QTY :1 :1 325-043--503-0, SN HG021979-1. CJ10= PN 325-025-402-0, SN TESTS EXCEPT TEST 12 - ACTUATORS TEST PER AMM TASK PROBE INDICATIONS GOOD. CLOSE UP AND TEST REQUIRED AFTER IDT INSPECTION OF FADEC HARNESS 29-7300-3-0118,QTY :1  29-7324-3-0001,QTY :1  29-7300-3-0119,QTY HR218461-D. 71-00-00-700-807-F00. TESTS THAT WERE ACP''D ARE GOOD. COLD EGT REPLACED T522 (S2) THERCOUPLE PROBE REF. AMM 77-21-01. NEEDS OPS REPLACED T52
